Jean-Christophe Novelli ; Igor Pak ; Alexander V. Stoyanovskii - A direct bijective proof of the hook-length formula

dmtcs:239 - Discrete Mathematics & Theoretical Computer Science, January 1, 1997, Vol. 1 - https://doi.org/10.46298/dmtcs.239
A direct bijective proof of the hook-length formula

Authors: Jean-Christophe Novelli ; Igor Pak ; Alexander V. Stoyanovskii

    This paper presents a new proof of the hook-length formula, which computes the number of standard Young tableaux of a given shape. After recalling the basic definitions, we present two inverse algorithms giving the desired bijection. The next part of the paper presents the proof of the bijectivity of our construction. The paper concludes with some examples.


    Volume: Vol. 1
    Published on: January 1, 1997
    Imported on: March 26, 2015
    Keywords: Hook-length formula,bijective proof,inverse algorithms,[INFO.INFO-DM] Computer Science [cs]/Discrete Mathematics [cs.DM]

    10 Documents citing this article

    Share

    Consultation statistics

    This page has been seen 1106 times.
    This article's PDF has been downloaded 937 times.